# SDR DALA2024020101480

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 59,217 hours, 26,338 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 600-620
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5655 FUSELAGE SKIN / BETWEEN STA 600-620, S-15L - S-16L. THIS IS A MONITOR INSPECTION LOG FOR ERA 478867-14 REV B. CORRECTIVE ACTION: REF ERA 478867-14. (0180737)
